# SDR SWIA202054749

- Difficulty date: November 12, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) LUGS NR 1, 2, 3, 4, 5, 6, 7, 8, 9, 13, 14, 15, 19, 20, 25, AND 26 ARE GOUGED.  C-CHECK RO 12/24/2020.  REMOVED DAMAGE BY COMPLYING WITH REPAIR TYPE 1 OF REO. COMPLETED AND ATTACHED M-337 AND SKY CARD.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION CARD AND ATTACHED SKY CARD FOR WORK PERFORMED.
